# SDR 2006FA0001111

- Difficulty date: November 21, 2006
- Submitted: November 21, 2006
- Operation: General aviation
- Make and model: Cessna 421C
- Aircraft serial: 1249
- Engine: Cont GTSIO520N
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 227450
- Condition: Cracked
- Location: Tail Pipe
- Part time: 1,371 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PN 2274-50 (ALSO PN NH1000897-50) CLAMP HOLDING TAILPIPE TO THE TURBO CRACKED LENGTHWISE ALONG THE CIRCUMFERENCE OF THE CLAMP.  TOTAL LENGTH OF THE CRACK IS 3 INCHES.
